Skip to content
My WebMD Sign In, Sign Up
Guess I'm on to round 4...
avatar
HealthyHoosier posted:
I don't post often but check the boards daily! I am on day 28 with a negative hpt test this morning after round 3 of clomid days 5-9 at 100MG. I had positive OPK on day 19 but my OB does not do additional testing with clomid until it hasn't worked for 6 months, which is a little irritating.

I have had back cramps/af type cramps on and off so I'm sure she is about to show her ugly face any day now. My doctor wants me to take 150 mg next month and try day 3-7 instead of 5-9. Anyone had success with taking clomid 3-7?
Reply
 
avatar
beccarn09 responded:
This is my first time taking clomid. I am on days 3-7...I just started it 2 days ago. I am on 100mg as well. I was just diagnoised with PCOS. I wasn't having periods after stopping birth control 8 months ago. So she did US and found PCOS. So I don't know if it has worked yet. Did you do all 3 of your rounds of clomid together? Or did you wait some months in between? Just curious. This is all very new to me and my sister recommended getting on here to talk to people with similar issues.
 
avatar
HealthyHoosier replied to beccarn09's response:
I had a similar situation! I went a full year without any periods after coming off of bcp. My doc said the pill was giving me "periods" but covering up the probable PCOS. I started my first does at 50mg, then the next two at 100 and yes, I did them all in a row with no breaks. I was told we would try clomid for a solid 6 months and then re-evaluate if I do not have a bfp!

It is new to me too, I just hope it eventually works!
 
avatar
Leah25Brooke2 replied to HealthyHoosier's response:
I took clomid days 3-7 and got pregnant! Things weren't right and I had a mc, but it did get me pregnant! Hope this post isn't depressing! I'm trying to be positive!
TTC 2nd- 11 mos, 1st round of clomid - BFN, 2nd - MC, 3rd- BFN. Now, periods are regular, trying to conceive on our own.
 
avatar
KJJH02 responded:
Hi HealthyHoosier
I too just started my 4th round and my OBGYN said the same thing about testing or doing anything, we have to do the clomid first. I am a little irritated too and not sure if I need to be seeing a RE. I took it 5-9 and will ask about the 3-7 the next time I go. I hope it works for you.
 
avatar
HealthyHoosier replied to KJJH02's response:
Well I am glad that I am not the only one in this boat then! I love my doctor so I really didn't want to have to jump to a RE if I didn't have to but I just don't want to waste too much time with cycles of clomid if there is an underlying issue.

I know that with the increase in dosage it also things your lining more, did your doctor say anything about that? Mine didn't seem very worried about it but everything I read says that the thin lining can be a barrier to implantation as well.
 
avatar
beccarn09 replied to HealthyHoosier's response:
My OB was not worried about my lining either...She said that it might be what is not letting my body have a period (without the provera) but when i had my us she said it all looked great!! So I don't know about lining issues? I just finished my first round yesterday...Guess its a waiting game from here??
 
avatar
KJJH02 replied to HealthyHoosier's response:
HealthyHooiser,
I feel the same away about my OBGYN too and want to trust him but each month it gets more and more frustrating. I have another week before I will know if round 4 worked but my hopes are not high. Six months after trying for a year is a long time, ugh. I did use preseed this month so we will see if that helped. I also took robutussin this month per my OBGYN's advice. Have you had any luck?
 
avatar
HealthyHoosier replied to KJJH02's response:
I'm glad I'm not the only one! I'm on round 4 as well, I'm on day 12 so still in the bd stage! I decided to skip opk this month, I got such varied results and since the doctor doesn't do any testing, I might as well save my money and wait for the bfn or bfp.

I used preseed and the robitussin as well this month...so we will see! I feel a little odd taking robitussin so frequently when I feel fine, but hey it is worth a shot

I am getting frustrated too...we have already decided to take next month off. The high doses of clomid make me feel just gross-bloated, crabby, horrible acne, and I'm just plain MEAN! I think I need to take step back and relax a little. I'm not sure when to take the next step and see a RE instead of my regular OBGYN. I just don't want to waste time if there is something else that needs to be addressed!

Good luck to you! Let me know how things are going!


Spotlight: Member Stories

I am 32 years old and was recently diagnosed with pcos. My hubby and I have been actively trying for a baby the last 2 years. We have gone to many di...More

Helpful Tips

Want to read "discussions" only?
Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
Was this Helpful?
12 of 23 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.